Hail, Issaquena
- When
- June 18, 11:57 PM CST to June 19, 12:04 AM CST
- Where
- Issaquena County, 7 mi WNW of Fitler to 4 mi WNW of Fitler
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 32.769, -91.141
After an active severe weather day on June 18th, the atmosphere quickly recovered and was able to support additional severe weather which began in the late evening and persisted through the overnight hours. Severe weather during the overnight hours in June is quite rare but does occur on occasion.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAN wrote it up.
After an active severe weather day on June 18th, the atmosphere quickly recovered and was able to support additional severe weather which began in the late evening and persisted through the overnight hours. Severe weather during the overnight hours in June is quite rare but does occur on occasion. One of the overnight storms actually produced a rare June tornado! This overnight severe weather was likely a sign and just a taste of what was to come during the day on June 19th. As the overnight/early morning complex of storms shifted east, conditions were set just right for additional storms to redevelop to the west by late morning. The atmosphere recovered once more and became quite unstable in the wake of the morning complex. A very potent disturbance dropped south out of Arkansas and developed a large bow echo complex which plowed south across the forecast area. This bow echo was very efficient at producing severe wind gusts and a large swath of wind damage occurred as the system moved southward across Mississippi into Southeast Louisiana.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 18, 9:32 PM CST, 2 hours 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1032 PM CDT MON JUN 18 2007 .DISCUSSION...ONLY UPDATE NEEDED IS TO REMOVE THE POPS OVER MOST OF THE CWA FOR THE REMAINDER OF THE EVENING. THE ONLY EXCEPTION WILL BE ACROSS THE DELTA WHERE THE REMNANTS OF THE COMPLEX THAT CAUSED FLOODING PROBLEMS NORTH OF DALLAS IS CONTINUING TO MOVE INTO THAT ARE. THIS CONVECTION WILL LIKELY REMAIN WELL NORTH OF THE METRO IF IT EVEN PERSISTS THIS FAR EAST. ASS FOR THE EARLY MORNING HOURS...SHRA AND TSRA MAY BEGIN TO REDEVELOP AS DEEP MOISTURE CONTINUES TO STREAM NORTH. THIS WILL COMBINE WITH THE APPROACHING WEAK MID LEVEL DISTURBANCE AND ATLEAST GET CONVECTION GOING AGAIN TOMORROW BUT IF A LL JET...THAT IS EXPECTED TO REMAIN SOUTH OF THE AREA...DEVELOPS A LITTEL FURTHER TO THE NORTH THEN SHRA AND TSRA COULD QUICKLY DEVELOP MOVE INTO NORTHEAST LA AND SOUTHERN MS. NEW ZFP AND GRIDS OUT SHORTLY. && .AVIATION...ONLY ISSUES NOW LOOKM TO BE CEILINGS AND VISBIES. THIS IS MAINLY THE CASE OVER AREAS THAT RECIEVED DECENT RAIN TODAY LIKE HBG AND GWO. HBG SHOULD SEE CEILINGS DROP TO MVFR STATUS(PROBABLY AROUND 1500-2K FT) BY OR SHORTLY AFTER MIDNIGHT. ALSO VISBIES WILL FALL IN MVFR STATUS SHORTLY AFTER MIDNIGHT. WITH WINDS STAYING UP A LITTLE LONGER ALONG WITH APPROACHING SHRA...GWO WILL PROBABLY HOLD OFF ON THE LOWER CEILINGS UNTIL THE SHRA GET THERE. AS FOR CONVECTION LOOK FOR SHRA AND TSRA TO REDEVELOP OVER THE ENTIRE AREA AGAIN TOMORROW. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 88 71 92 / 23 88 21 23 MERIDIAN 72 85 69 92 / 23 87 37 20 VICKSBURG 73 90 71 91 / 31 78 15 28 HATTIESBURG 73 87 70 90 / 22 89 44 43 NATCHEZ 74 87 71 90 / 22 89 26 37 GREENVILLE 73 88 70 91 / 60 76 12 24 GREENWOOD 73 87 70 92 / 41 87 13 18 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CAB
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 214 PM CDT MON JUN 18 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 191915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 214 PM CDT MON JUN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...ESPECIALLY ALONG AND SOUTH OF A LINE FROM CLEVELAND TO JACKSON TO LAUREL. DRY AIR ALOFT AND A STEADY FLOW OF MOISTURE IN THE LOWER LEVELS MAY LEAD TO ISOLATED DOWN BURST WINDS FROM 35 TO 45 MPH. WIND GUSTS GREATER THAN 30 MPH CAN BRING LIMBS AND SMALL TREES DOWN. FREQUENT DANGEROUS LIGHTNING AND PERIODS OF HEAVY RAINFALL WILL BE LIKELY. SMALL HAIL WILL ALSO BE POSSIBLE. MORE STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY...AS A COLD FRONT SWEEPS THROUGH THE MOIST AND UNSTABLE ATMOSPHERE. SMALL HAIL...WIND GUSTS TO 50 MPH...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING WILL BE LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...SHOULD NOT BE NEEDED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
715 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG 1 N ELLIOTT 33.70N 89.75W
06/18/2007 GRENADA MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN NEAR THE MONTGOMERY CO LINE
AONG HWY 51.
0617 PM TSTM WND DMG 4 SE GORE SPRINGS 33.71N 89.57W
06/18/2007 GRENADA MS LAW ENFORCEMENT
TREES BLOWN DOWN IN THE PEASANT GROVE COMMUNITY.
&&
CMEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
730 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG 6 SE CARROLLTON 33.44N 89.85W
06/18/2007 CARROLL MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN OFF HWY 35S.
0608 PM TSTM WND DMG 8 N CARROLLTON 33.62N 89.92W
06/18/2007 CARROLL MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN ALONG COUNTY ROADS NEAR THE
GRENADA CO LINE.
&&
CMEPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
811 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG ELLISVILLE 31.60N 89.21W
06/18/2007 JONES MS EMERGENCY MNGR
LIMB DOWN ON A HOUSE.
&&
CMEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
816 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 5 S PELAHATCHIE 32.24N 89.80W
06/18/2007 RANKIN MS NWS EMPLOYEE
PART OF A TIN ROOF WAS BLOWN OFF A HAY BARN.
0700 PM TSTM WND DMG 4 N DREW 33.87N 90.53W
06/18/2007 SUNFLOWER MS LAW ENFORCEMENT
A FEW POWER LINES WERE BLOWN DOWN.
&&
CMEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
829 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND DMG CALEDONIA 33.68N 88.33W
06/18/2007 LOWNDES MS COUNTY OFFICIAL
TWO TREES WERE BLOWN DOWN, REPORTED BY 911.
&&
CMEPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
848 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG COLUMBIA 31.26N 89.83W
06/18/2007 MARION MS EMERGENCY MNGR
SEVERAL TREES DOWN IN COLUMBIA...ONE TREE ON A HOUSE AND
ANOTHER ON A POWER LINE.
0135 PM TSTM WND DMG COLUMBIA 31.26N 89.83W
06/18/2007 MARION MS EMERGENCY MNGR
SEVERAL TREES DOWN IN COLUMBIA...ONE ON A HOUSE.
0220 PM TSTM WND DMG ELLISVILLE 31.60N 89.21W
06/18/2007 JONES MS EMERGENCY MNGR
LIMB DOWN ON A HOUSE.
0235 PM TSTM WND DMG 5 S PELAHATCHIE 32.24N 89.80W
06/18/2007 RANKIN MS NWS EMPLOYEE
PART OF A TIN ROOF WAS BLOWN OFF A HAY BARN.
0248 PM TSTM WND DMG TAYLORSVILLE 31.83N 89.43W
06/18/2007 SMITH MS LAW ENFORCEMENT
TREES REPORTED DOWN AROUND THE CITY OF TAYLORVILLE AND
MIZE.
0255 PM TSTM WND DMG OMA 31.73N 90.14W
06/18/2007 LAWRENCE MS PUBLIC
TREES DOWN.
0300 PM TSTM WND DMG 2 N MAGEE 31.90N 89.73W
06/18/2007 SIMPSON MS LAW ENFORCEMENT
TREES DOWN NEAR OFF OF HWY 541 AND HWY 43. ALSO TREES
REPORTED DOWN ON EMMITT BROWN ROAD...GOSHEN ROAD...AND
MANGUM ROAD.
0303 PM TSTM WND DMG STRINGER 31.87N 89.26W
06/18/2007 JASPER MS EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0306 PM TSTM WND DMG SYLVARENA 32.01N 89.38W
06/18/2007 SMITH MS EMERGENCY MNGR
TREES DOWN COUNTYWIDE. GREATEST CONCENTRATIONS REPORTED
NEAR TOWN OF SYLVARENA.
0306 PM TSTM WND DMG 3 N MENDENHALL 32.00N 89.87W
06/18/2007 SIMPSON MS LAW ENFORCEMENT
TREES DOWN ON CATO ROAD NORTH OF MENDENHALL.
0313 PM TSTM WND DMG BAY SPRINGS 31.98N 89.28W
06/18/2007 JASPER MS EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0323 PM TSTM WND DMG LOUIN 32.07N 89.26W
06/18/2007 JASPER MS EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0323 PM TSTM WND DMG FLORENCE 32.15N 90.13W
06/18/2007 RANKIN MS EMERGENCY MNGR
100 FOOT RADIO TOWER DOWN IN THE FLORENCE AREA.
0327 PM TSTM WND DMG 5 S FLORENCE 32.08N 90.13W
06/18/2007 RANKIN MS EMERGENCY MNGR
TREE DOWN ON HENRY BYRD ROAD.
0340 PM TSTM WND DMG 4 NE FLOWOOD 32.36N 90.06W
06/18/2007 RANKIN MS NWS EMPLOYEE
A FEW BRANCHES GREATER THAN 4 INCHES IN DIAMETER DOWN
ALONG OLD FANNIN.
0340 PM TSTM WND GST MADISON 32.45N 90.11W
06/18/2007 E45.00 MPH MADISON MS FIRE DEPT/RESCUE
A TREE WAS REPORTED DOWN ON A POWERLINE IN THE CITY OF
MADISON. THIS WAS ASSOCIATED WITH OUTFLOW FROM STORMS IN
HINDS AND RANKIN COUNTIES.
0343 PM TSTM WND DMG NEWTON 32.32N 89.16W
06/18/2007 NEWTON MS COUNTY OFFICIAL
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY.
ONE TREE ACROSS I 20 AND ONE ACROSS HWY 80. ANOTHER TREE
REPORTED ON A CHURCH. POWER OUTAGES REPORTED IN THE CITY
OF NEWTON.
0400 PM TSTM WND GST MADDEN 32.68N 89.35W
06/18/2007 E55.00 MPH LEAKE MS EMERGENCY MNGR
TREE DOWN IN CITY OF MADDEN. ALSO A UTILITY LINE WAS DOWN
NEAR LEAKE ACADEMY SCHOOL. IN ADDITION SCATTERED REPORTS
OF TREES DOWN ACROSS THE COUNTY. THIS WAS ALL ASSOCIATED
WITH OUTFLOW FROM STORMS MOVING THROUGH RANKIN AND SCOTT
COUNTIES.
0425 PM TSTM WND DMG 5 NW COLLINSVILLE 32.55N 88.90W
06/18/2007 LAUDERDALE MS NWS EMPLOYEE
LARGE LIMBS DOWN.
0430 PM TSTM WND DMG BLACKWATER 32.62N 88.68W
06/18/2007 KEMPER MS PUBLIC
LARGE LIMBS DOWN.
0438 PM TSTM WND DMG 4 N GORE SPRINGS 33.81N 89.62W
06/18/2007 GRENADA MS EMERGENCY MNGR
TREES DOWN IN WOODED AREA ALONG GRAYSPORT CROSSING ROAD.
0510 PM TSTM WND GST LEXINGTON 33.12N 90.05W
06/18/2007 E45.00 MPH HOLMES MS LAW ENFORCEMENT
TREE DOWN IN THE CITY OF LEXINGTON.
0515 PM TSTM WND DMG 4 N SALLIS 33.08N 89.76W
06/18/2007 ATTALA MS PUBLIC
TREES DOWN.
0515 PM TSTM WND DMG BOWLING GREEN 33.16N 89.91W
06/18/2007 HOLMES MS LAW ENFORCEMENT
TREES DOWN
0534 PM TSTM WND DMG 6 SE CARROLLTON 33.44N 89.85W
06/18/2007 CARROLL MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN OFF HWY 35S.
0540 PM TSTM WND DMG VAIDEN 33.33N 89.75W
06/18/2007 CARROLL MS LAW ENFORCEMENT
TREES DOWN.
0555 PM TSTM WND DMG WINONA 33.49N 89.73W
06/18/2007 MONTGOMERY MS LAW ENFORCEMENT
POWER LINES DOWN.
0608 PM TSTM WND DMG 8 N CARROLLTON 33.62N 89.92W
06/18/2007 CARROLL MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN ALONG COUNTY ROADS NEAR THE
GRENADA CO LINE.
0612 PM TSTM WND DMG 1 N ELLIOTT 33.70N 89.75W
06/18/2007 GRENADA MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN NEAR THE MONTGOMERY CO LINE
AONG HWY 51.
0617 PM TSTM WND DMG 4 SE GORE SPRINGS 33.71N 89.57W
06/18/2007 GRENADA MS LAW ENFORCEMENT
TREES BLOWN DOWN IN THE PEASANT GROVE COMMUNITY.
0618 PM TSTM WND DMG 5 NW EMBRY 33.71N 89.43W
06/18/2007 WEBSTER MS LAW ENFORCEMENT
TREES DOWN AND BLOCKING PORTIONS OF HWY 404.
0657 PM TSTM WND DMG CALEDONIA 33.68N 88.33W
06/18/2007 LOWNDES MS COUNTY OFFICIAL
TWO TREES WERE BLOWN DOWN, REPORTED BY 911.
0700 PM TSTM WND DMG 4 N DREW 33.87N 90.53W
06/18/2007 SUNFLOWER MS LAW ENFORCEMENT
A FEW POWER LINES WERE BLOWN DOWN.
&&
CMEThe Jackson/Brandon,MS radar (KDGX), 121 km away, was scanning. The volume nearest the first event began at 05:57 UTC.
61 thunderstorm wind, 3 hail, 2 lightning, 1 flash flood. Local standard time, as filed.
A wind gust to 58 mph was measured at the Greenwood airport.
A few trees were blown down along Highway 430 in town along with a few others along Highway 51 just north of town.
A couple of small trees were blown down.
During the morning hours of June 19th, a complex of storms moved a cross East Central Mississippi. A lightning strike from a thunderstorm hit a house and caused a fire. The home was heavily damaged and determined a total loss.
Several trees were blown down with a few taking down power lines, blocking roads and a destroying a fence. Some tin was blown off a barn with another outbuilding pushed and tilted 40 degrees.
A significant flash flood event occurred during the mid and late morning of June 19th. Seven to ten inches of rain fell in a 2 to 3 hour time frame. Numerous roads in the county and city were flooded by several feet of water. One county road was washed out. Nearly a dozen vehicles were submerged or trapped by the flood water with several water rescues needed. Nearly 20 homes were flooded, several apartments, 8 businesses and one fire station.
A few trees were blown down.
A few trees were blown down around Holcomb.
A couple of trees were blown down, one on a house.
A 400 foot radio toward was blown down.
Several trees were blown down around town. One large tree was down on a house and caused major damage.
A few trees were blown down along Highway 17 near county road 23.
Several trees were blown down around the Gravel Hill Community.
Several trees were blown down around town.
Several trees were blown down from just northwest of Lexington, in Lexington and just south of town on Highway 17. A few power lines were blown down as well.
Several trees were blown down.
Several trees were blown down along Thorton Tollarsville Road and Victor Rogers Road. A few power lines were blown down as well.
Several dozen acres of corn was blown flat by downburst winds. The damaged crops were located east of Belzoni to around Silver City. Several trees were also blown down along Highway 12.
A tree and a power line were blown down on May Street.
Numerous trees were blown down.
A few trees were blown down on power lines. One power line was down on Rayburn Road.
Several trees were blown down in the southern part of the county.
A few trees were blown down, one fell on a house causing some damage.
Numerous trees were blown down.
A few trees were blown down along Highway 35.
Two trees were blown down on Highway 43.
Several trees were blown down around Benton.
A couple of trees were blown down around town. One tree was down on a corner of house causing minor damage.
Numerous trees were blown down from Camden to Sharon.
Numerous trees and a few power lines were blown down around the county. Nearly 10 roads were blocked by downed trees and power lines.
Numerous trees were blown down from Canton to Flora.
A few trees were blown down northwest of Noxapater and around Noxapater.
Numerous trees were blown down across Scott County. One tree was blown down on a house in Ludlow along with a tree on a car just west of Ludlow.
Sixty three MPH wind gust was measured at the Ross Barnett Reservoir tower.
Numerous trees were blown down around the Reservoir area as well as in Brandon. Many trees were blown down at Castlewoods Golf Course, along Grants Ferry Road and Spillway Road. A church on Vine Street had the steeple blown off.
Numerous trees and power lines were blown down in Jackson and around Clinton.
Several trees were blown down from Brandon to Pelahatchie. A few trees were down along Interstate 20 and blocking lanes. In Pelahatchie, a few trees were blown down across Highway 80.
A few trees were blown down in the Dixon Community.
A few trees were blown down in the far northeast corner of the county, along Highway 395.
Numerous trees were blown down around Byram, several blocked area roads.
A few trees were blown down, one blocking Highway 492.
A few trees were blown down around Eagle Lake. One tree was down on a house which caused an injury.
Numerous trees were blown down across the county as a bow echo plowed southward across the county.
A couple of trees were blown down along with numerous large limbs.
Several trees were blown down around Vicksburg, some down on Halls Ferry and Fisher Ferry Roads. Several other trees were blown down across the county as the line of storms moved through.
Several trees were blown down.
Several trees were blown down along Interstate 20 and just west of Interstate 59.
A few trees were blown down from Gallman to Hazlehurst.
A few trees were blown down around Stringer. One tree was down on a house.
Numerous trees were blown down across the county from north to south. The flag pole at the court house was bent. Damage occurred as a bow echo moved south across the county.
Numerous trees were blown down around Collins and across the southern portion of the county.
A few trees were blown down on Interstate 59 between mile markers 78 and 80.
A couple of trees were blown down with a few blocking area roads.
Several trees were blown down across the county.
Several trees and power lines were blown down across the county, especially across the southern sections from Moselle to Ovett.
Numerous trees were blown down from Hattiesburg to Petal. Several power lines were blown down as well.
Lightning struck an apartment complex on North 38th Avenue.
A few power lines were blown down causing power outages across Natchez.
Part of a roof was blown off a home along Highway 51.
A power pole was blown down off Rocky Branch Road.
A few trees were blown down around the Improve Community.
Several trees were blown down.
A couple of trees were blown down.
A couple of trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2007Every state in 2007This day in weather historyWarnings in Mississippi, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 38290, 38581, 38583, 38586, 38587, 38588, 39846, 38591, 38589, 38597, 38594, 38602, 38603, 38605, 38608, 38611, 38616, 39843, 39842, 39849, 39845, 39847, 39852, 39851, 39850, 39848, 39853, 39854, 39855, 39856, 40091, 40094, 40093, 40092, 40095, 40096, 40098, 40102, 40110, 40104, and more.